# SDR 0102066642

- Difficulty date: April 26, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747251B
- Aircraft serial: 21942
- Aircraft time: 72,223 hours, 16,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During L-check found corrosion on stiffener in Rt wheel well pressure deck at BS 1340 RBL 77.  Repaired per EA 66-183372.
